Real Questions, Real Answers From Dr.Benchetrit – Latisse-Eyelid Discoloration?

Myself and others have noticed my eyelids have colored they have turned a pinkish /tan color. I have been using latisse since March. But only once or twice a week nice August Is this a side effect of the product

Tricks for Latisse application

Hyperpigmentation may occur to the skin where Latisse is applied. It is usually progressive and will dissappear as fast as it came once the use of Latisse is discontinued. This is a non-permanent side effect that happens quite often. Several of our patients have tried stopping the use of latisse until the hyperpigmentation went away and then resumed successfully. Ideally, the hyperpigmentation darkens only the skin at the root of the lashes and would look like fine eyeliner. Unfortunately, product leaks or is poorly applied and leaves undesirable stain patterns outside the lash line. Here are few tricks to try:

• With water, wet the applicator brush and squeeze the water out with your thumb and index. This will flatten the brush to insure precise application. You will also use less product as it absorbs less into the bristles of the brush.

• Apply latisse well after skin is dry from washing or showering.

• Let Latisse penetrate and dry well before applying creams around eyes and and shutting your eyes for the night.”

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: